I have noticed that I have "bumps" or larger painful zits on my shoulders. They appear on my upper back and shoulders. My other parts of the body are clear of any zits or acne.
What can I do to get rid of these annoying "growths"?
What you seem to be having sounds like folliculitis and boils. Pls keep the area clean and apply some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove.Avoid any kind of cosmetics. Topical antibiotics such as mupirocin or neomycin containing ointment are also useful.
Thoroughly wash your body everyday, especially the back and shoulder part using a back brush and frequently change your bed sheet, as it is conducive for bacterial growth.Engage in a diet that is low in sugar and fat but is rich in vitamins. Also refrain from touching or squeezing your shoulder bumps and try to keep your hair free of dandruff by using good antidandruff shampoos.
In case the symptoms persist then oral antibiotics may be needed.Pls consult a dermatologist in that case.
Hope it helps.Take care and pls do keep me posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.